MathSciNet Relay Station
MathSciNet bibliographic data
MR1822748 65D15 (41A30 65N30 65N35)
Armentano, María G.; Durán, Ricardo G. Error estimates for moving least square approximations. Appl. Numer. Math. 37 (2001), no. 3, 397–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement